# SDR COMA0760538

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 23,284 hours, 21,631 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 97302H8800
- Condition: Cracked
- Location: Cockpit
- Part time: 23,284 hours, 21,631 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5672 - CAPTAIN'S LEFT WINDSHIELD CRACKED AT CRUISE.  DIVERTED TO CVG AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S LEFT WINDSHIELD.
